# SDR LR7A08033

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 35969711
- Condition: Cracked
- Location: Fs 902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER JOB CARD HC5315, FOUND CABIN BHD LT SIDE WEB CRACKED AT FS 902, WL 202, LBL 63.  REPAIR ACCOMPLISHED IAW SMP583 FIG 51-140-17.
